MAUDE Adverse Event Report: LNCS NEO-3; OXIMETER

LNCS NEO-3; OXIMETER
Model Number 2320
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the pulse oximeter can suddenly not recognize the device.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  the sensor was determined to be functioning as designed., other, other text: initial reporter phone # exceeded the maximum allowable characters, phone # is as follows: (b)(6).
 
Event or Problem Description

Brand Name
LNCS NEO-3
Common Device Name
OXIMETER
MDR Report Key12523451
Report Number3011353843-2021-00250
Device Sequence Number4221016
Product Code DQA
UDI-Device Identifier10843997000892
UDI-Public10843997000892
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model Number2320
Device Catalogue Number2320
Device Lot Number21DUL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1